# SDR HEEA088946

- Difficulty date: August 15, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Make and model: Bolkms BK117A1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117151341
- Part serial: 612
- Condition: Debonded
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPEN IN BONDING BETWEEN ROOT AND VIBRATION ABSORBER.
